RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2017, Volume 29, Issue 6, Pages 99–158 (Mi aa1563)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Homogenization of the first initial boundary value problem for parabolic systems: Operator error estimates

Yu. M. Meshkovaa, T. A. Suslinab

a Chebyshev Laboratory, St. Petersburg State University, St. Petersburg, Russia
b Faculty of Physics, St. Petersburg State University, St. Petersburg, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00087
Gazprom Neft
Dynasty Foundation
Rokhlin Scholarship


Full text: PDF file (545 kB)
First page: PDF file
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2018, 29:6, 935–978

Bibliographic databases:

MSC: 35B27
Received: 21.07.2017

Citation: Yu. M. Meshkova, T. A. Suslina, “Homogenization of the first initial boundary value problem for parabolic systems: Operator error estimates”, Algebra i Analiz, 29:6 (2017), 99–158; St. Petersburg Math. J., 29:6 (2018), 935–978

Citation in format AMSBIB
\Bibitem{MesSus17}
\by Yu.~M.~Meshkova, T.~A.~Suslina
\paper Homogenization of the first initial boundary value problem for parabolic systems: Operator error estimates
\jour Algebra i Analiz
\yr 2017
\vol 29
\issue 6
\pages 99--158
\mathnet{http://mi.mathnet.ru/aa1563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3723812}
\elib{http://elibrary.ru/item.asp?id=30381769}
\transl
\jour St. Petersburg Math. J.
\yr 2018
\vol 29
\issue 6
\pages 935--978
\crossref{https://doi.org/10.1090/spmj/1521}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000444495400003}


Linking options:
  • http://mi.mathnet.ru/eng/aa1563
  • http://mi.mathnet.ru/eng/aa/v29/i6/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Meshkova, “Usrednenie periodicheskikh parabolicheskikh sistem po $L_2(\mathbb{R}^d)$-norme pri uchete korrektora”, Algebra i analiz, 31:4 (2019), 137–197  mathnet
    2. N. N. Senik, “Ob usrednenii lokalno periodicheskikh ellipticheskikh i parabolicheskikh operatorov”, Funkts. analiz i ego pril., 54:1 (2020), 87–92  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:254
    References:26
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020